# SDR SWAA2018110526431

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 40,300 hours, 22,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 411A2212
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 OVER DOOR LIGHT PANEL CRACKED.  R&R PANEL PER AMM.
